Topological Indices of a Kind of Altans

Document Type : Research Paper

Authors

1 Department of Mathematics, University of Payame Noor, Tehran, Iran

2 Tarbiat Modares University

10.22052/ijmc.2021.242983.1577

Abstract

Altans are a class of molecular graphs introduced recently. These graphs are attractive to many chemists and mathematicians. A topological index is a numerical invariant calculated for a description of molecular graphs. In this paper, we compute a few topological indices of Altans such as Wiener index, second Zagreb index, atom-bond connectivity (ABC) index, 〖ABC〗_4 index, etc.

Keywords


  1.  

    1. N. Basic and T. Pisanski, Iterated altans and their properties, MATCH Commun. Math. Comput. Chem. 74 (2015) 645–658.
    2. M. Eliasi, A. Iranmanesh and I. Gutman, Multiplicative version of first Zagreb index, MATCH Commun. Math. Comput. Chem. 68 (2012) 217–230.
    3. I. Gutman, Altan derivatives of a graph, Iranian J. Math. Chem. 5 (2) (2014) 85–90.
    4. I. Gutman and K. C. Das, Some Properties of The Second Zagreb Index, MATCH Commun. Math. Comput. Chem. 50 (2004) 103–112.
    5. S. Hayat and M. Imran, Computation of topological indices of certain networks, Appl. Math. Comput. 240 (2014) 213–228.
    6. M. Javaid, M. U. Rehman and J. Cao, Topological indices of rhombus type silicate and oxide networks, Canadian J. Chem. 95 (2) (2017) 134–143.
    7. M. H. Khalifeh, H. Yousefi-Azari and A. R. Ashrafi, Vertex and edge PI indices of Cartesian product graphs. Discrete Appl. Math. 156 (10) (2008) 1780–1789.
    8. J.-B. Liu, S. Wang, C. Wang and S. Hayat, Further results on computation of topological indices of certain networks, IET Control Theory Appl. 11 (13) (2017) 2065–2071.
    9. B. Rajan, A. William, C. Grigorious and S. Stephen, On certain topological indices of silicats, Honeycomb and Hexagonal Networks, J. Comp. & Math. Sci. 3 (5) (2012) 530–535.
    10. M. Rosary, C. J. Deeni and D. Antony Xavier, Computing stone topological indices of triangular silicate network, Proc.Int. Conf. Appl. Math. Theor.Comput. Sci. 2013.
    11. A. Soltani and A. Iranmanesh, The hyper edge-Wiener index of corona product of graphs, Trans. Combin. 4 (3) (2015) 1–9.
    12. A. Soltani, A. Iranmanesh and Z. A. Majid, The edge Wiener type of topological indices, Util. Math. 91 (2013) 87–98.
    13. A. Soltani, A. Iranmanesh and Z. A. Majid, The multiplicative version of the edge Wiener index, MATCH Commun. Math. Comput. Chem. 71 (2014) 407–416.